MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025.On (b)(6) 2025, the firm became aware that the patient had been admitted to an acute hospital on (b)(6) 2025 due to concerns of possible infection.The patient reports experiencing pain at the area of the implant and developing a fever despite having been administered antibiotics prophylactically at the time of implant.On (b)(6) 2025, a full system explant was performed due to infection concerns.
 
Additional Manufacturer Narrative
It is unknown if any lab testing was done to confirm presence and type of infection.Infection is a known inherent risk of invasive procedures and it is unknown in this case if there are any pre-existing conditions or health concerns that may have contributed.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23563543
Report Number3015425075-2025-00323
Device Sequence Number9829257
Product Code GZF
UDI-Device Identifier00812537037196
UDI-Public(01)00812537037196(11)240801(17)270801
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown